Browse "MA-Journal Papers(저널논문)" by Title

Showing results 181 to 200 of 1597

181
Accurate Surface Reconstruction in 3D Using Two-dimensional Parallel Cross Sections

Kim, Sang-Un; Lee, Chang-Ockresearcher, JOURNAL OF MATHEMATICAL IMAGING AND VISION, v.53, no.2, pp.182 - 195, 2015-10

182
Adaptive Bandwidth Allocation Based on Sample Path Prediction With Gaussian Process Regression

Kim, Jeongseop; Hwang, Gangukresearcher, IEEE TRANSACTIONS ON WIRELESS COMMUNICATIONS, v.18, no.10, pp.4983 - 4996, 2019-10

183
Adaptive bandwidth allocation method for long range dependence traffic

Kim, Bong Joo; Hwang, Gang Ukresearcher, AUTONOMIC PRINCIPLES OF IP OPERATIONS AND MANAGEMENT, PROCEEDINGS BOOK SERIES: LECTURE NOTES IN COMPUTER SCIENCE, v.4268, pp.13 - 24, 2006

184
Adaptive Bandwidth Allocation Method for Long Range Dependence Traffic

Kim, Bong Joo; Hwang, Gang Uk, Lecture Notes in Computer Science, Vol.4268, pp.13-24, 2006-10

185
Adaptive Contention Window Control Scheme in Wireless Ad Hoc Networks

Lee, Myungwoo; Hwang, Gangukresearcher, IEEE COMMUNICATIONS LETTERS, v.22, no.5, pp.1062 - 1065, 2018-05

186
Adaptive Restart of the Optimized Gradient Method for Convex Optimization

Kim, Donghwanresearcher; Fessler, Jeffrey A., JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, v.178, no.1, pp.240 - 263, 2018-07

187
ADDENDUM TO "RELATIVE NEWTONIAN POTENTIALS OF RADIAL FUNCTIONS AND ASYMPTOTICS IN NONLINEAR DIFFUSION"

Chung, Jay-Wan; Kim, Yong-Jungresearcher, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.45, no.2, pp.728 - 731, 2013-04

188
Affine models of the modular curves X(p) and its application

Cho, Bumkyu; Kim, Nam Min; Koo, JaKyungresearcher, RAMANUJAN JOURNAL, v.24, no.2, pp.235 - 257, 2011-02

189
Air Pollution and Suicide in 10 Cities in Northeast Asia: A Time-Stratified Case-Crossover Analysis

Kim, Yoonhee; ShengNg, Chris Fook; Chung, Yeonseungresearcher; Kim, Ho; Honda, Yasushi; Guo, Yue Leon; Lim, Youn-Hee; et al, ENVIRONMENTAL HEALTH PERSPECTIVES, v.126, no.3, 2018-03

190
Algebraic cobordism theory attached to algebraic equivalence

Krishna, Amalendu; Park, Jinhyunresearcher, JOURNAL OF K-THEORY, v.11, no.1, pp.73 - 112, 2013-02

191
Algebraic Cycles and Additive Dilogarithm

Park, Jinhyunresearcher, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, pp.1 - 19, 2007

192
ALGEBRAIC INTEGERS AS SPECIAL VALUES OF MODULAR UNITS

Koo, Ja-Kyungresearcher; Shin, Dong-Hwa; Yoon, Dong-Sung, PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v.55, pp.167 - 179, 2012-02

193
Algebraic integers as values of elliptic functions

Kim, D; Koo, JaKyungresearcher, ACTA ARITHMETICA, v.100, no.2, pp.105 - 116, 2001

194
Algebraic numbers, transcendental numbers and elliptic curves derived from infinite products

Kim, D; Koo, JaKyungresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.40, no.6, pp.977 - 998, 2003-11

195
ALGEBRAIC REALIZATION OF EQUIVARIANT VECTOR-BUNDLES

DOVERMANN, KH; MASUDA, M; Suh, Dong Youpresearcher, JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, v.448, pp.31 - 64, 1994

196
Algebraic realization problems for low dimensional G manifolds

Cho, JH; Suh, Dong Youpresearcher, TOPOLOGY AND ITS APPLICATIONS, v.78, no.3, pp.269 - 283, 1997-07

197
Aliasing error of sampling series in wavelet subspaces

Garcia, AG; Kim, JM; Kwon, Kil Hyunresearcher; Perez-Villalon, G, NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, v.29, no.1-2, pp.126 - 144, 2008-01

198
Almost sure convergence of a finite element approximations for the random Sturm-Liouville boundary value problem

Choi, UJinresearcher; Kwak, Do Youngresearcher, APPLIED MATHEMATICS LETTERS, v.3, no.2, pp.17 - 19, 1990

199
ALMOST SURE CONVERGENCE OF GALERKIN APPROXIMATIONS FOR A HEAT-EQUATION WITH A RANDOM INITIAL CONDITION

Choi, UJinresearcher; Kwak, Do Youngresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.18, no.12, pp.1057 - 1063, 1989

200
An affine model of X-0(mn)

Choi, S; Koo, JaKyungresearcher, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.44, no.2, pp.379 - 383, 2007-05

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0